Publications 2005

  1. I. Dejter (with A. Delgado),  STS-graphs of perfect codes mod kernel,   Discrete Mathematics, 295 (2005), no. 1-3, 31-47.
  2. Guihua Gong and Lianqing Li (with George. A. Elliott),  Injectivity of the connecting maps in AH inductive limit systems,   Canad. Math. Bull. 48 (2005), no. 1, 50-68.
  3. Valentin Keyantuo (with Carlos Lizama),   Maximal regularity for a class of integro-differential equations with infinite delay in Banach spaces,  Studia Math., 168(1) (2005), 25-50.
  4. Valentin Keyantuo and Mahamadi Warma,  The wave equation in Lp-spaces,   Semigroup Forum 71 (2005), no. 1, 73–92.
  5. C. Pasnicu,  Real rank zero and continuous fields of C*-algebras,   Bull. Math. Soc. Sci. Math. Roumanie (N.S.), Tome 46(96), no. 3 (2005), 319-325.
  6. C. Pasnicu (with M. Dadarlat),  Continuous fields of Kirchberg C*-algebras,   J. Funct. Anal. 226 (2005), 429-451.
  7. L. R. Pericchi,  Models Selection and Hypothesis Testing based on Objective Probabilities and Bayes Factors,   Handbook of Statistics, Vol. 25 (2005), 115-149.